# SDR A6WA201240394

- Difficulty date: February 24, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Worn
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE ACTUATOR SLIDING BEAM HAS WEAR DAMAGE.  REPAIRED WEAR DAMAGE IAW REO 601R-57-52-1864.
